MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS W/MAXZERO 24G X 0.75 IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS W/MAXZERO 24G X 0.75 IN; INTRAVASCULAR CATHETER
Catalog Number 383595
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva diffusics w/maxzero 24g x 0.75 in had connection issues and leaked.It was reported by customer that when nurse flushed line, she noticed the line leaked and when she investigated, she found the extension set tubing from the iv had completely disconnected from the medial hub of the diffusics 24 gauge diffusics piv, when nurse flushed line she noticed the line leaked and when she investigated she found the extension set tubing from the iv had completely disconnected from the medial hub of the diffusics, not the clave but the blue/yellow diffusics specific hub.Picture was sent to (b)(6).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issue of connection issues was confirmed upon inspection of the samples.Analysis of the sample showed that there was no adhesive observed on the external wall of the tube, although there is adhesive observed on the internal part of the luer adapter.Bd determined that the cause of the failure was incomplete insertion of the tube into the luer during assembly.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD NEXIVA DIFFUSICS W/MAXZERO 24G X 0.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22522085
Report Number9610847-2025-00224
Device Sequence Number20852754
Product Code FOZ
UDI-Device Identifier00382903835959
UDI-Public(01)00382903835959
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K233529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383595
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown